# SDR SWAA2013052316389

- Difficulty date: May 14, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 28,750 hours, 16,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR INTERNAL DOUBLER CRACKED ON AFT LOWER SIDE.  REPAIRED DOUBLER IAW SRM.
